Jump to content
CrazyBoards.org

possible side effect from...


Recommended Posts

Has anyone been diagnosed with diabetes while being on either one of these drugs?  This just happened to me and I'm kinda pissed off about it.  My fasting blood sugar was pretty high AND the one that shows how your blood sugar's been over the past several months was also pretty high.  I've been on both Abilify and Topamax since before July.  Just wondering if the weight gain that Abilify has caused me also has something to do with the diabetes or what?

I'm now on an oral glygemic and something new called Byetta, which is an injection.  Boy, I was scared to give myself and injection the first time.  Now I'm okay with it...I guess. 

Remember guys and gals how I was seeing trails and halos several months back.  Well, that had something to do with all this poopitha!  Joy!

Elizabeth

Oh, and I still see those trails and halos every morning when I wake up.  Or when I haven't eaten.

Link to comment
Share on other sites

Me too.  Isn't it loverly?  That Byetta is working good for me.  Keeping my blood sugar down to normal wish an occasional low now and then.  The only thing I don't like about the Metformin is it gives me the shits.  EEEeeeewww...I know, too much information.

Elizabeth

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...